# SDR CALA2021102902001

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 20,773 hours, 7,447 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE ABOVE 100KT CA/SBY NORMAL FO SIDE STICK SHAKER AIR RETURN PARTS CHANGE UPDATE DUE TO DEFECTIVE F/O''S PITOT PROBE REPLACEMENT. TASK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1925339  SN OFF 6148 34-11-00-790-811 PITOT SYSTEM LEAK TEST ACCOMPLISHED USING DPS350. GROUND TEST NORMAL. ADD FAULT: 73-31641 PROBE, PITOT     OFF 29-3411-9-9001 6148 ON 29-3411-9-9001 4204 REMOVED AND REPLACED FO PITOT PROBE REF AMM 34-11-01/401. OPS AND LEAK CHECK GOOD. ONE TIME IDT INSPECTED BY CESAR PONZE U229009. SEE PREVIOUS ENTRY FOR WORK ACCOMPLISHED. PERFORMED A ONE TIME IDT INSPECTION IAW GMM 09-10-05 FOR F/O PITOT PROBE INSTALLATION AND LEAK TEST IAW AMM 34-11-01/401, OPS CHECKED GOOD.
